RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 16, Issue 5  

Proceedings of the Conference "Diophantine and analytic problems in number theory" dedicated to the 100th annivesary of A. O. Gelfond (Moscow, January 29 — February 2, 2007), Part 1


Simultaneous inhomogeneous Diophantine approximation on manifolds
V. V. Beresnevich, S. L. Velani
3
Multiplicity and vanishing lemmas for differential and $q$-difference equations in the Siegel–Shidlovsky theory
D. Bertrand
19
Remarks on linear independence of $q$-harmonic series
P. Bundschuh
31
Remarks on linear independence of certain $q$-series
K. Väänänen
41
On the equivalence of Beukers-type and Sorokin-type multiple integrals
C. Viola
49
Binomial Thue equations, ternary equations, and power values of polynomials
K. Gyȍry, Á. Pintér
61
Some value-distribution theorems for periodic Hurwitz zeta-functions
A. Laurinčikas
79
On inhomogeneous Diophantine approximation and Hausdorff dimension
M. Laurent
93
On value-distribution of $L$-functions from the Selberg class
R. Macaitienė
103
Density modulo 1 of lacunary and sublacunary sequences: application of Peres–Schlag's construction
N. G. Moshchevitin
117
On zeta functions and families of Siegel modular forms
A. A. Panchishkin
139
Linear forms in zeta values arising from certain Sorokin-type integrals
T. Rivoal
161
Algebraic relations for reciprocal sums of even terms in Fibonacci numbers
C. Elsner, Sh. Shimomura, I. Shiokawa
173
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020